# SDR ABXA9800829

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILN - DURING C-CHECK, FOUND NR 2 ADF LOOP ANTENNA AREA EXTERIOR FUSELAGE SKIN CRACKED AROUND HOLE FOR ANTENNA LEAD WIRE.  REPAIRED SKIN IAW ABX REA D953-24811-MR.  ACFT TT:  49,258 HOURS.  AIRCRAFT TOTAL CYCLES:  39,935.  (X)
